# SDR IPXA11564859

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 479 Str 14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 EA BLENDED AREAS AT BS 479 & STR 14L 2024-T3 0.080 CLAD (CHEM MILLED TO 0.040), NO CUT OUT, NO OTHER EXISTING DAMAGE.  REPAIRED IAW EO B757-5330-35398-C.
